# SDR AALA201804129006

- Difficulty date: April 11, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 54,494 hours, 23,844 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT ROW 20, AND 21 LEFT,  EMERGENCY LIGHTS ARE INOPERATIVE.  FOUND A BROKEN WIRE AT ROW 21.  REPAIRED THE WIRE. OPS TESTED GOOD IAW 33-50-00.
